# SDR AU970742

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: WTE22461
- Condition: Broken
- Location: Mlg  Door
- Component: Wiebel, WTE22461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD MAIN LANDING GEAR DOOR ACTUATOR TOP BEARING LUG BROKEN
